# SDR ASAA2017050220611

- Difficulty date: May 2, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 37,170 hours, 11,097 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT RECALL CHECK RIGHT PACK LIGHT ILLUMINATED. LIGHT RESETS WITH MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED RIGHT PACK TEMP CONTROLLER BITE TEST, REF AMM 21-61-00. FOUND ACTUATOR FAULT ONE TIME. PERFORMED ACTUATOR OPS TEST, REF 21-51-21. SYSTEM CHECKS NORMAL. NO FAULTS LOGGED. BITE AMM 21-61-00 RE-ACCOMPLISHED.
